Conditional limits of Wp scale mixture distributions

Hashorva, Enkelejd (2009). Conditional limits of Wp scale mixture distributions. Journal of statistical planning and inference, 139(10), pp. 3501-3511. Amsterdam: Elsevier 10.1016/j.jspi.2009.04.001

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

0378-3758

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.jspi.2009.04.001

Web of Science ID:

000268703700010

URI:

https://boris.unibe.ch/id/eprint/36849 (FactScience: 206281)

Actions (login required)

Edit item Edit item
Provide Feedback